RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1980, Volume 19, Number 6, Pages 621–639 (Mi al1702)  

This article is cited in 14 scientific papers (total in 14 papers)

The problem of the number of nonautoequivalent constructivizations

S. S. Goncharov


Full text: PDF file (9522 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “The problem of the number of nonautoequivalent constructivizations”, Algebra Logika, 19:6 (1980), 621–639

Citation in format AMSBIB
\Bibitem{Gon80}
\by S.~S.~Goncharov
\paper The problem of the number of nonautoequivalent
constructivizations
\jour Algebra Logika
\yr 1980
\vol 19
\issue 6
\pages 621--639
\mathnet{http://mi.mathnet.ru/al1702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622606}


Linking options:
  • http://mi.mathnet.ru/eng/al1702
  • http://mi.mathnet.ru/eng/al/v19/i6/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Kasymov, “Recursively separable enumerated algebras”, Russian Math. Surveys, 51:3 (1996), 509–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. R. Downey, D. Hirschfeldt, B. Khoussainov, “Uniformity in Computable Structure Theory”, Algebra and Logic, 42:5 (2003), 318–332  mathnet  crossref  mathscinet  zmath
    3. D. A. Tusupov, “Isomorphisms, Definable Relations, and Scott Families for Integral Domains and Commutative Semigroups”, Siberian Adv. Math., 17:1 (2007), 49–61  mathnet  crossref  mathscinet  elib
    4. E. N. Pavlovskii, “Indeksnye mnozhestva prostykh modelei”, Sib. elektron. matem. izv., 5 (2008), 200–210  mathnet  mathscinet
    5. A. S. Morozov, “$\Sigma$-presentations of the ordering on the reals”, Algebra and Logic, 53:3 (2014), 217–237  mathnet  crossref  mathscinet  isi
    6. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
    7. N. T. Kogabaev, “The theory of projective planes is complete with respect to degree spectra and effective dimensions”, Algebra and Logic, 54:5 (2015), 387–407  mathnet  crossref  crossref  mathscinet  isi
    8. J. A. Tussupov, “Categoricity and complexity of relations over algebraic structures”, Algebra and Logic, 54:5 (2015), 408–414  mathnet  crossref  crossref  mathscinet  isi
    9. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra and Logic, 54:6 (2016), 428–439  mathnet  crossref  crossref  mathscinet  isi
    10. N. T. Kogabaev, “Freely generated projective planes with finite computable dimension”, Algebra and Logic, 55:6 (2017), 461–484  mathnet  crossref  crossref  isi
    11. P. E. Alaev, “Structures computable in polynomial time. II”, Algebra and Logic, 56:6 (2018), 429–442  mathnet  crossref  crossref  isi
    12. S. S. Goncharov, R. Miller, V. S. Kharizanova, “Tyuringovy stepeni polnykh formul pochti prostykh modelei”, Algebra i logika, 58:3 (2019), 417–425  mathnet  crossref
    13. N. A. Bazhenov, M. Kharrison-Treinor, “Postroenie razreshimykh grafov po razreshimym strukturam”, Algebra i logika, 58:5 (2019), 553–573  mathnet  crossref
    14. M. I. Marchuk, “Indeksnoe mnozhestvo avtoustoichivykh uporyadochennykh abelevykh grupp”, Matem. tr., 23:1 (2020), 169–176  mathnet  crossref
  • Алгебра и логика Algebra and Logic
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020